American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 32 of 32 found      Go to page: 1 2

[31] N. S. Mendelsohn and A. L. Dulmage. The convex hull of sub-permutation matrices . Proc. Amer. Math. Soc. 9 (1958) 253-254. MR 0095128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] D. R. Hughes. Collineations and generalized incidence matrices . Trans. Amer. Math. Soc. 86 (1957) 284-296. MR 0093730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 32 of 32 found      Go to page: 1 2